# SDR UALA2012062203363

- Difficulty date: June 19, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 64,419 hours, 23,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 67
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP CONTROLLER FAULTING RIGHT FLOW CONTROL VALVE.  (PLACED IN COCKPIT)   ATTEMPTED TO ACP HEALTH CHECK AMM 21-00-99, 601 BUT WAS UNABLE TO CLEAR MESSAGE.  SWAPPED LEFT AND RIGHT TEMP CONTROLLERS AND MESSAGE SWAPPED.  RETURNED CONTROLLERS TO ORIGINAL POSITIONS.  WILL NEED NEW CONTROLLER MR 21656.  REPLACED FLOW CONTROL VALVE PER MM.  OPS CHECKS GOOD NO LEAKS NOTED.  PACK FAULT MESSAGE CLEARED.
